MAUDE Adverse Event Report: VYAIRE MEDICAL AIRLIFE MISTY-NEB MEDICATION NEBULIZERS; NEBULIZER (DIRECT PATIENT INTERFACE)

VYAIRE MEDICAL AIRLIFE MISTY-NEB MEDICATION NEBULIZERS; NEBULIZER (DIRECT PATIENT INTERFACE)
Model Number IRLIFE MISTY-NEB MEDICATION NEBULIZERS
Medical Device Problem Code Defective Component (2292)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/04/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
At this time, the suspect device has not been returned for evaluation.No root cause has been determined yet.Vyaire medical will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information becomes available.
 
Event or Problem Description
The customer reported that the blue center piece of the airlife misty-neb medication nebulizers has been flying off.It is also reported that medication time has been going through in 12 minutes.However, there has been no injury or harm associated with the event.
 
Additional Manufacturer Narrative
Device evaluation: g3, g6, h2, h3, h6 and h10.Since no sample or picture were provided for the investigation, the defect reported by the customer was not confirmed.The device history record (dhr) review did not show any deviations to manufacturer specifications.Vyaire medical will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information becomes available.

Brand Name
AIRLIFE MISTY-NEB MEDICATION NEBULIZERS
Common Device Name
NEBULIZER (DIRECT PATIENT INTERFACE)
Manufacturer (Section D)
VYAIRE MEDICAL
26125 n. riverwoods blvd.
mettawa IL 60045
MDR Report Key11097809
Report Number8030673-2020-00139
Device Sequence Number14463518
Product Code CAF
UDI-Device Identifier10190752114821
UDI-Public(01)10190752114821(10)0004131504
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source distributor,foreign
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/04/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIRLIFE MISTY-NEB MEDICATION NEBULIZERS
Device Catalogue Number002433
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 12/04/2020
Supplement Date Received by Manufacturer01/08/2021
Initial Report FDA Received Date12/30/2020
Supplement Report FDA Received Date02/01/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1